# SDR AALA202101049013

- Difficulty date: December 31, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 55,307 hours, 33,216 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER TAKEOFF F/A COMPLAINED OF UNIDENTIFIED ODOR, PASSENGERS ALSO COMPLAINED.  ODOR HAD A FAINT ELECTRICAL SMELL.  AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  SUPPLEMENTAL: ACCOMPLISHED APU SMOKE ODOR TROUBLESHOOTING TASK CARD 26L00021002, APU COMPRESOR CLEANING, AS PER AMM 49-20-100-004-A AND PACK DECONTAMINATION PER TASK CARD 26L00021004 WITH NO ODORS NOTE. AIRCRAFT RETURNED TO SERVICE.  (SUPPLEMENTAL CLOSED)
